Skip to Main Content
Skip Nav Destination

Canonical structures for dispersive waves in shallow water

J. Math. Phys. 28, 1499–1504 (1987)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Mostafa F. El-Sabbagh
  • T. Ahmad Ali
Communications in Theoretical Physics 56, 611 (2011)
  • J Kalayci
  • Y Nutku
Journal of Physics A: Mathematical and General 31, 723 (1998)
  • Y Nutku
Journal of Physics A: Mathematical and General 29, 3257 (1996)
  • M. de León
  • Paulo Pitanga
  • P. R. Rodrigues
Journal of Mathematical Physics 35, 6546 (1994)
  • H Gumral
  • Y Nutku
Journal of Physics A: Mathematical and General 27, 193 (1994)
  • Lou Sen-yue
  • Ruan Hang-yu
Journal of Physics A: Mathematical and General 26, 4679 (1993)
  • Sen-yue Lou
Journal of Mathematical Physics 33, 4300 (1992)
  • X. Gràcia
  • J. M. Pons
  • N. Román-Roy
Journal of Mathematical Physics 32, 2744 (1991)
  • Carlos A. P. Galvão
  • Nivaldo A. Lemos
Journal of Mathematical Physics 29, 1588 (1988)
Close Modal

or Create an Account

Close Modal
Close Modal